# SDR SWAA2025042827208

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 72,104 hours, 42,925 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 500 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LEVER SET TO FLAPS 15 BUT INDICATED FLAPS 2.PERFORMED APPROPRIATE CHECKLISTS.   REMOVED AND REPLACED LEFT SIDE TRAILING EDGE FLAP POSITION TRANSMITTER. NEW TRANSMITTER BAD FROM STOCK. REMOVED NEW TRANSMITTER AND REINSTALLED ORIGINAL TRANSMITTER FOR TROUBLESHOOTING PURPOSES. REF AMM 27-58-01.
